Hi All! I recently started Humira for reasons too lengthy to get into. I was wondering if anyone who is on this or has taken it experienced leg pain in the back of both legs? My second question is about tingling in the foot and ankle, which I know can happen, but would this likely to be in both feet if it's medication related? Unfortunately I slipped and fell in the street on black ice while walking my dog and rolled a bit down the hill on my left side. Shortly after that the pain on that side along with the tingling began full force which coincidentally is shortly after I started Humira. Therefore it's hard to know if it's related to the medication or not. Thanks in advance for any info and words of wisdom!
Go to the doctor. Since it sounds like you have an injury only they will be able tell you if it's an injury or the medication.
Thanks for your reply. I have been to both my GI doctors and they think what I'm feeling is related to the fall and I am addressing it accordingly. I was just curious if anyone had experience with similar symptoms that were related to Humira. Thanks again for your input!
I was on Humira for a number of years and never had a side effect like that. Just stinging pain during the injection at the injection site.
Thanks Jan for your reply. I'm beginning to think this is more Humira related than related to the fall. I injected last Wednesday and the numbness, tingling & pain has increased significantly since then. I'll be calling both of my GI doctors tomorrow.
As an update, spoke with my NYC doc today & given what I described in terms of pain, tingling, etc. after my last injection to the point that it stopped me in my tracks it is definitely Humira related and I'm to stop the medication. He believes the neuropathy will resolve in time. I will be giving Entyvio a try.
Sorry to hear this, but glad you got it sorted out. It's not always easy to figure out these side effects. Good luck with the Entyvio!
I'm on Entyvio I had similar issues with Remicade
Good luck, I get sick for 5 days after the infusion and then I'm fine, in fact my pouch has never been better.
What do you mean by "sick" after the infusion AllyKat? That was not mentioned at all when I spoke with the doctor. Meantime, my insurance denied Entivyo so it needs to be appealed. In a holding pattern for now.
For about a week after I get migraine, sinus and ear issues as well as dizzyness. It's a love hate relationship.
i had severe bone pain till I was pre treated with solumedrol. I too go to NYC Cornell GI doctor said I'm allergic, great....but im out of options and it's working great. Then I'm fine till the next infusion. In fact 2 weeks after the last I was on a cruise.
Go on Facebook to the Entyvio Warriors group
Most people don't have any side effects. I'm sure you will do great!